MathSciNet Relay Station
MathSciNet bibliographic data
MR776208 (86c:53035) 53C40 (53C20)
Yanglian, Pan Pinching theorems of Simons type for complete minimal submanifolds in the sphere. Proc. Amer. Math. Soc. 93 (1985), no. 4, 710–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement